Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Hasse-Witt matrices for the Fermat curves of prime degree

Autor
Gonzalez, J.
Tipus d'activitat
Article en revista
Revista
Tohoku mathematIcal journal
Data de publicació
1997-01
Volum
49
Número
2
Pàgina inicial
149
Pàgina final
163
DOI
https://doi.org/10.2748/tmj/1178225144 Obrir en finestra nova
Repositori
https://www.researchgate.net/publication/38368735_Hasse-Witt_matrices_for_the_Fermat_curves_of_prime_degree Obrir en finestra nova
URL
https://www.jstage.jst.go.jp/article/tmj1949/49/2/49_2_149/_pdf Obrir en finestra nova
Resum
We study a class of curves which includes the hyperelliptic curves and the Fermat curves of prime degree. We compute their Hasse-Witt matrix when the curves are defined over an algebraically closed field of positive characteristic. In particular, we get a formula for the Hasse-Witt invariant of the Fermat curves at each prime not equal to the degree. These invariants depend only on residue degrees. We show that there are infinitely many Fermat curves for which there exists a set of primes p with...
Grup de recerca
TN - Grup de Recerca en Teoria de Nombres

Participants